By Topic

Generalized (C, A, B)-pairs and parameter insensitive disturbance-rejection problems with dynamic compensator

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Otsuka, N. ; Inst. of Inf. Sci. & Electron., Tsukuba Univ., Ibaraki, Japan

In the so-called geometric approach, the notion of the generalized (C, A, B)-pairs is introduced for uncertain linear systems, and its properties are investigated. Further, the parameter insensitive disturbance-rejection problem with dynamic compensator is formulated and some sufficient conditions for the problem to be solvable are presented

Published in:

Automatic Control, IEEE Transactions on  (Volume:44 ,  Issue: 11 )